# SDR CA001218021

- Difficulty date: November 29, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 207A
- Aircraft time: 18,583 hours
- Engine: Cont IO520A
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: MC98630561
- Condition: Failed
- Location: Cockpit
- Part time: 1,081 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C WAS BEING PREPARED FOR THE DAYS FLYING WHEN THE PILOT NOTICED THE THROTTLE WAS STIFF.  HEAT WAS APPLIED TO THE CABIN AS IT WAS -22 DEGREES OAT. THE CABLE GOT STIFFER AND FAILED. THE INTERNAL CABLE FAILED AT SWAGGED END BY THE THROTTLE HAND KNOB. THE CABLE ASSY WAS REPLACED WITH NEW ASSY FROM CESSNA AND THE A/C RETURNED TO SERVICE.
